mdh.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On the Exel crossed product of topological covering maps
University of Southern Denmark.
Lund University. (Matematik/tillämpad matematik)ORCID-id: 0000-0003-4554-6528
2009 (engelsk)Inngår i: Acta Applicandae Mathematicae - An International Survey Journal on Applying Mathematics and Mathematical Applications, ISSN 0167-8019, E-ISSN 1572-9036, ISSN 0167-8019, Vol. 108, nr 3, s. 573-583Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

For dynamical systems defined by a covering map of a compact Hausdorff space and the corresponding transfer operator, the associated crossed product C *-algebras C(X)⋊ α,ℒℕintroduced by Exel and Vershik are considered. An important property for homeomorphism dynamical systems is topological freeness. It can be extended in a natural way to in general non-invertible dynamical systems generated by covering maps. In this article, it is shown that the following four properties are equivalent: the dynamical system generated by a covering map is topologically free; the canonical embedding of C(X) into C(X)⋊ α,ℒℕis a maximal abelian C *-subalgebra of C(X)⋊ α,ℒN; any nontrivial two sided ideal of C(X)⋊ α,ℒℕhas non-zero intersection with the embedded copy of C(X); a certain natural representation of C(X)⋊ α,ℒℕis faithful. This result is a generalization to non-invertible dynamics of the corresponding results for crossed product C *-algebras of homeomorphism dynamical systems. 

sted, utgiver, år, opplag, sider
Springer, 2009. Vol. 108, nr 3, s. 573-583
Emneord [en]
Crossed product algebra, Topologically free dynamical, system, Ideals, Maximal abelian subalgebra, Covering map
HSV kategori
Forskningsprogram
matematik/tillämpad matematik
Identifikatorer
URN: urn:nbn:se:mdh:diva-22075DOI: 10.1007/s10440-008-9372-6ISI: 000271941500008Scopus ID: 2-s2.0-71449107536OAI: oai:DiVA.org:mdh-22075DiVA, id: diva2:682621
Forskningsfinansiär
Swedish Research CouncilTilgjengelig fra: 2013-12-28 Laget: 2013-10-23 Sist oppdatert: 2017-12-06bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopushttp://dx.doi.org/10.1007/s10440-008-9372-6

Personposter BETA

Silvestrov, Sergei

Søk i DiVA

Av forfatter/redaktør
Silvestrov, Sergei
I samme tidsskrift
Acta Applicandae Mathematicae - An International Survey Journal on Applying Mathematics and Mathematical Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 50 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf